File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H ∞ model reduction for singular systems: continuous-time case

TitleH ∞ model reduction for singular systems: continuous-time case
Authors
Issue Date2003
PublisherThe Institution of Engineering and Technology. The Journal's web site is located at http://www.ietdl.org/IP-CTA
Citation
Iee Proceedings: Control Theory And Applications, 2003, v. 150 n. 6, p. 637-641 How to Cite?
AbstractThe problem of H ∞ model reduction for linear singular systems in the continuous-time case is considered. The objective is to find a reduced-order system such that the associated error system is admissible and satisfies a prescribed H ∞ norm bound constraint. Necessary and sufficient conditions for the solvability of this problem are obtained in terms of linear matrix inequalities (LMIs) and a coupling non-convex rank constraint set. An explicit parametrisation of all reduced-order systems is presented for the case when the related LMIs are feasible. A simple LMI condition without rank constraint is derived for the zeroth-order H ∞ approximation problem. All these results are obtained without decomposing the original system, which makes the design procedure simple and direct.
Persistent Identifierhttp://hdl.handle.net/10722/156708
ISSN
2008 Impact Factor: 2.106
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorLiu, Wen_US
dc.contributor.authorZhang, Qen_US
dc.date.accessioned2012-08-08T08:43:37Z-
dc.date.available2012-08-08T08:43:37Z-
dc.date.issued2003en_US
dc.identifier.citationIee Proceedings: Control Theory And Applications, 2003, v. 150 n. 6, p. 637-641en_US
dc.identifier.issn1350-2379en_US
dc.identifier.urihttp://hdl.handle.net/10722/156708-
dc.description.abstractThe problem of H ∞ model reduction for linear singular systems in the continuous-time case is considered. The objective is to find a reduced-order system such that the associated error system is admissible and satisfies a prescribed H ∞ norm bound constraint. Necessary and sufficient conditions for the solvability of this problem are obtained in terms of linear matrix inequalities (LMIs) and a coupling non-convex rank constraint set. An explicit parametrisation of all reduced-order systems is presented for the case when the related LMIs are feasible. A simple LMI condition without rank constraint is derived for the zeroth-order H ∞ approximation problem. All these results are obtained without decomposing the original system, which makes the design procedure simple and direct.en_US
dc.languageengen_US
dc.publisherThe Institution of Engineering and Technology. The Journal's web site is located at http://www.ietdl.org/IP-CTAen_US
dc.relation.ispartofIEE Proceedings: Control Theory and Applicationsen_US
dc.titleH ∞ model reduction for singular systems: continuous-time caseen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1049/ip-cta:20030815en_US
dc.identifier.scopuseid_2-s2.0-0347024339en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0347024339&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume150en_US
dc.identifier.issue6en_US
dc.identifier.spage637en_US
dc.identifier.epage641en_US
dc.identifier.isiWOS:000187991300009-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridXu, S=55223139800en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridLiu, W=7407343628en_US
dc.identifier.scopusauthoridZhang, Q=7406719568en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats